Aa
A
A
Close
Avatar_universal
ATORVASTATIN
The generic drug for Lipitor has been recalled if you are on this medication contact your pharmacist. Recalled for possible glass particles in the pills.
Cancel
3 Answers
Page 1 of 1
4605236_tn?1357093659
no glass in mine depend where it came from saw it on the news
Comment
Cancel
4605236_tn?1357093659
Comment
Comment
Submit Comment
Avatar_universal
This is a community for those who have HIV/AIDS, and for family and friends impacted by it. This community is not monitored by medical professionals. All questions and comments. posted in the patient to patient forums are provided by individual visitors who are NOT MEDICAL PROFESSIONALS.. Under NO circumstances should you act on any advice or opinion posted in any of MedHelp’s communities without first consulting your medical provider. If you have questions regarding your risk for HIV, please visit our HIV Prevention Community.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
ATORVASTATIN
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
HIV, Living With Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top HIV Answerers
Avatar_m_tn
Blank
JamesD1991
NC
Avatar_m_tn
Blank
jockojohnson
3191940_tn?1447272317
Blank
CurfewX